# SDR VNAA202308280031

- Difficulty date: August 28, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 42,170 hours, 32,097 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING STRINGER 21R FORWARD FS 333 TO FS 477 FOUND THE STRINGER TO HAVE EXTREME EXFOLIATION IN MULTIPLE SPOTS.
